med Bag   Ask Our Hepatitis Experts Questions About-HCV  
Back grey_arrow_rt.gif
I have constant floaters and my vision seems to be deteriorating
Dear Dr. Chung,
I was diagnosed with Hep C in 1999 by accident. I have been an RN since 1975 and have experienced several needle sticks during my career. I was only able to tolerate 5 months of Rebretron therapy and the virus has since returned. I continue to live a very active and healthy lifestyle.
The questions; I have constant floaters and my vision seems to be deteriorating, get frequent chancer sores on my face, my skin is dry, I have sporadic joint pain and injuries are slow to heal. My GI doc does not feel these are related to HEP C. I have been checked for Lyme disease and have no detected medical conditions.
  Dr Chung Writes-  
I would have your vision checked out. i don't think it's related to HCV. the joint pains may be related to HCV, especially if you had them prior to treatment. you may want to discuss the merits of retreatment with your doctor, especially if you cleared virus initially with rebetron.
  Dr. Chung      
  med Bag Ask Our Experts   icon_envelope.gif Answers